# SDR AALA200802466A

- Difficulty date: November 6, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 29,973 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: S283W4013
- Condition: Arced
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NRT - R3 COCKPIT WINDOW DELAMINATING AT BOTTOM CENTER WITH ARCING DAMAGE OUT OF LIMITS.  REPLACED R3 WINDOW AND WINDOW HEAT CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
